# SDR DALA2021052202843

- Difficulty date: May 19, 2021
- Submitted: May 22, 2021
- Operation: Air carrier
- Aircraft: N843DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31954
- Aircraft time: 18,101 hours, 6,927 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1814035) DURING INSPECTION FOUND CRACK ON LOWER SKIN OF SPOILER PANEL. SPOILER PANEL NBR. 7 WAS REPAIRED PER B737-900ER SRM 57-70-01-2R REPAIR 1 AND B737-900ER SRM 51-70-10-2R REPAIR 4 PAR.3.D. AND B737-900ER SRM 51-70-10-2R REPAIR GENERAL.
